MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device's on/off button is not responsive.It requires a large amount of force to activate and sometimes it still doesn't turn the device on.As a result, defibrillation therapy may be delayed or unavailable, if needed.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's user interface pcb assembly to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio-control further evaluated the removed user interface pcb assembly and determined that the cause of the reported issue was due to a worn on/off button.
 
Event or Problem Description

Brand Name
LIFEPAK 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10315134
Report Number0003015876-2020-00932
Device Sequence Number19718413
Product Code MKJ
UDI-Device Identifier00883873813782
UDI-Public00883873813782
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1